On the Sampling Theorem for Waveleet Subspaces.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 347-354
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JFAA_1999__5_4_59610,
author = {Xingwei Zhou and Sun Wenchang},
title = {On the {Sampling} {Theorem} for {Waveleet} {Subspaces.}},
journal = {The journal of Fourier analysis and applications},
pages = {347--354},
year = {1999},
volume = {5},
number = {4},
zbl = {0931.42022},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59610/}
}
Xingwei Zhou; Sun Wenchang. On the Sampling Theorem for Waveleet Subspaces.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 347-354. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59610/